# SDR 99ZZZM274

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Failed
- Location: Nr 3 Fuel Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FUEL LEAK LOCATED RIGHT WING INBOARD UNDERSIDE FORWARD OF AFT SPARE.  REMOVED AND REPLACED NR 3 FUEL TANK OUTBOARD FUELING VALVE PLUG IN ELEMENT O-RING.  CHECKED FOR LEAKS WHILE FUELING, NO LEAKS NOTED.  (M)
